# SDR TWAA0013110

- Difficulty date: August 17, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FLOOR ATTACH ANGLE WAS CORRODED AT STA 200 TO 217, LBL 18 INCHES.  REPLACED WITH NEW FLOOR ATTACH ANGLE WITH AD RIVETS PER SRM 51-30-02, PAGE 1.
